# SDR DALA2024051605258

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 92,888 hours, 43,328 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 DISC: DURING CCK AND WHILE ACCOMPLISHING REPETITIVE INSPECTIONS PER ER /A 522877-14, REV E, CORROSION WAS FOUND ON THE LWR EDGE OF FR20 BULKHEAD BETWEEN LWR STRGR AND Y=520, RHS. AT REV A, FINAL DTE COMPLETE. C/A: PER SECTION II OF 608253-14,REV A, ACCOMPLISH SECTION II INITIAL INSPECTION WITHIN 45,601 FC - TOTAL FROM A/C FIRST FLIGHT, OR WITHIN 2,282 FC FROM 14MAY24. REPEAT SECITON II INSPECITON WITH IN EVERY 3,670 FC AFTER INITIAL INSPECTION. (LP: 0342084)
